# SDR DL72S954134

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65569271
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, C-3 CARGO DOOR WAS FOUND WITH INNER SKIN PUNCTURED, REPAIRED PER SRM 52-00-3.
